iud issues anyone?

Kelly - posted on 04/24/2012 ( no moms have responded yet )




I have had my iud for almost two years (October it will be two years) and i havent had any problems per say, but since January this year, i have been feeling somewhat strange. I dont exactly know how to explain it. My menstrual cycle was fine, on time every month and heavy the first two days and then lightened up until it was completely gone. January, it was a little lighter than normal, and then i kinda spotted the last two or three days. February was the same, but more on the heavy side. March, was light, and spotted and i started feeling nauseated and all which i kinda just chalked up to being either hungry or cramps or coming down with something cause my kids were sick. I have had heartburn, and strange cravings and have been very irritable. I'm thinking maybe a lot of it has to do with just with what im eating, and not getting the proper nutrients. but this month, i was a day late and for the last almost 12 days i have been spotting, its kinda getting a little frustrating for me as my menstrual cycle was and is being very unpredictable this month. is it just because of maybe stress, or that its just stopping?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms